# SDR SWAA2013012811944

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) AFT SERVICE DOOR ESCAPE GIRT IS CONTACTING FLOOR AND BINDING UPON CLOSE.  REPOSITIONED AFT SERVICE DOOR SLIDE PACK IAW MT #725-61-06 POS SA 3695U 27JAN13.
